Erythema After CO2 Laser Resurfacing? Can I Use Hydrocortisone 1%? (photo)
- Asked by geek
- 10 months ago
I'm 46, today is 3 weeks since I had this procedure done. Doctor was more aggressive in the chicks for my acne scars. Everything was going very well, was very burned/red, skin came off and all that. A week or so ago back home I was out in the cold shoveling snow and forgot to protect my skin with sun block, it was freezing outside with temps in the 20s. I think this is what caused my skin to go "south" per sa, as I developed this skin rash or marks in my chicks, see pics. Suggestions to treat?
CO2 Laser Healing
This is nothing to worry about. Judging from your skin type and recent lack of sun protection, I suspect that you may hyperpigment. Both the redness and the hyperpigmentation will eventually resolve spontaneously but I would use hydrocortisone, sunscreen and probably a bleaching agent at some point.
The area of erythema looks like freshly lasered skin albeit more red than it should be at this point. First, you should check with the doctor who did the procedure. Only an examination can determine if something else is going on such as an infection. Hydrocortisone cream (assuming there is no infection) can decrease the redness initially but can thin the skin and make it look more red if used for more than a few days.
Web reference: http://www.facialinstitute.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.